Alert archive / Colorado / Flash Flood Warnings in 2005
Flash Flood Warning 6, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 3, 2005, 9:26 PM MDT for Morgan County, Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2005, 9:26 PM MDT (03:26 UTC)
- Expired
- Jun 4, 2005, 1:30 AM MDT
- In force
- 4 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Morgan County, CO
The radar
The Denver radar (KFTG), 74 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KBOU 040329 FFWBOU COC087-040730- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DENVER CO 926 PM MDT FRI JUN 3 2005 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WARNING FOR... MORGAN COUNTY IN NORTHEAST COLORADO THIS INCLUDES THE CITY OF FORT MORGAN * UNTIL 130 AM MDT * AT 923 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR FORT MORGAN...OR ABOUT OVER FORT MORGAN. THIS STORM WAS MOVING NORTHEAST AT 10 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIGGINS... WELDONA...TWELVE-MILE CORNER...SNYDER...ORCHARD...LOG LANE VILLAGE...JACKSON RESERVOIR...HOYT...HILLROSE...GOODRICH...GARY... FORT MORGAN...BRUSH...ANTELOPE SPRINGS...ADENA SCHOOL AND ADENA. SPOTTER AND RAIN GAUGE REPORTS INDICATE THAT 1 TO 2 INCHES OF RAIN HAS FALLEN OVER SOUTHERN AND WESTERN MORGAN COUNTY IN THE LAST 2 HOURS. THIS HEAVY RAIN IS EXPECTED TO CONTINUE FOR ANOTHER HOUR OR TWO IN THE WESTERN PART OF THE COUNTY AND SPREAD SLOWLY EASTWARD. WATER WAS REPORTED RUNNING OVER COUNTY ROAD 19 BETWEEN ROADS F AND H AROUND 900 PM. WIDESPREAD LOWLAND FLOODING WAS ALSO REPORTED IN THE HOYT AREA. LARGER CREEKS IN SOUTHERN AND WESTERN MORGAN COUNTY WILL BE RISING AND SOME WILL LIKELY FLOOD OVER THE NEXT FEW HOURS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TURN AROUND...DO NOT DROWN. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES AND ARROYOS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 4000 10415 4001 10348 4052 10346 4053 10414 $$ GIMMESTAD
2 follow-up statements
000 WGUS75 KBOU 040454 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1049 PM MDT FRI JUN 3 2005 COC087-040730- MORGAN CO- 1049 PM MDT FRI JUN 3 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 130 AM MDT FOR MORGAN COUNTY... AT 1048 PM MDT...MORGAN COUNTY OFFICIALS REPORTED FLASH FLOODING IN FORT MORGAN AND BRUSH. A LARGE AREA OF THUNDERSTORMS EXTENDED FROM BRUSH...FORT MORGAN...AND GOODRICH NORTHWARD ACROSS NORTHERN MORGAN COUNTY. THIS AREA OF STORMS WAS MOVING NORTH AT ABOUT 5 MILES AN HOUR. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIGGINS...WELDONA...TWELVE-MILE CORNER...SNYDER...ORCHARD...LOG LANE VILLAGE...JACKSON RESERVOIR...HOYT...HILLROSE...GOODRICH...GARY... FORT MORGAN...BRUSH...ANTELOPE SPRINGS...ADENA SCHOOL AND ADENA. EXTENSIVE STREET FLOODING WAS REPORTED IN FORT MORGAN WITH SOME LOW LYING AREAS UNDER MORE THAN A FOOT OF WATER. FLOODING WAS ALSO OCCURRING IN BRUSH. AUTOMATED RAIN GAUGES INDICATE THAT 2.5 INCHES OF RAIN FELL IN WIGGINS BETWEEN 7 AND 10 PM. IT IS ESTIMATED THAT 1.5 INCHES OF RAIN FELL IN FORT MORGAN IN THE LAST HOUR AND A HALF. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER CLIMB TO HIGHER GROUND. LAT...LON 4000 10415 4001 10348 4052 10346 4053 10414 $$ GIMMESTAD
000 WGUS75 KBOU 040658 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1256 AM MDT SAT JUN 4 2005 COC087-040706- MORGAN CO- 1256 AM MDT SAT JUN 4 2005 ...THE FLASH FLOOD WARNING FOR MORGAN COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS EXITED THE AREA WHILE LOCAL LAW ENFORCEMENT INDICATED NO CURRENT FLOODING PROBLEMS. THERE MAY STILL BE SOME LINGERING MINOR FLOODING OR STANDING WATER OVER LOW LYING AREAS ACROSS MORGAN COUNTY....ESPECIALLY FROM WIGGINS TO WELDONA. LAT...LON 4000 10415 4001 10348 4052 10346 4053 10414 $$ ENTREKIN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:55 PM MDT, 6 hours 31 minutes earlier.
Area forecast discussion, Jun 3, 2:55 PM MDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 255 PM MDT FRI JUN 3 2005 .SHORT TERM...SHORT WAVE MOVING OVER THE COLORADO WESTERN SLOPE IS FIRING OFF SOME SHOWERS OVER THE MOUNTAINS AND FOOTHILLS THIS AFTERNOON. AT THE SAME TIME...CIRRUS CLOUD COVER OVER THE PLAINS HAS KEPT TEMPERATURES COOLER AND ALLOWED THE AIRMASS TO BE MORE STABLE. AS THE SHORT WAVE PROGRESSES ACROSS THE STATE OVERNIGHT...SHOWER ACTIVITY SHOULD PROGRESS ACROSS THE PLAINS. THE UPPER TROUGH WILL BE SLOWING DOWN THIS EVENING WITH DIFFLUENT UPPER FLOW PATTERN REMAINING OVER NORTHEAST COLORADO. THE SETUP APPEARS TO BE IN PLACE FOR SOME STORMS TO HAVE A SLOW MOTION THROUGH THE EVENING...WITH A HEAVY RAIN THREAT IN ADDITION TO SOME LARGE HAIL. BY TOMORROW MORNING...THE UPPER LOW IS STILL OVER CENTRAL COLORADO WITH UPPER DIFFLUENCE STILL OVER THE NORTHEAST. THIS SHOULD KEEP LIKELY POPS GOING THROUGH THE MORNING HOURS. BY LATER IN THE AFTERNOON...SHOWERS SHOULD BEGIN TAPERING OFF. TEMPERATURES ALOFT WILL BE QUITE COOL WITH THE UPPER TROUGH...SO SNOW LEVELS IN THE MOUNTAINS COULD DROP BELOW 9000 FEET WITH ACCUMULATING SNOWS ABOVE TIMBERLINE. THE COLD AIR LINGERING OVER THE REGION THROUGH TOMORROW WILL KEEP TEMPERATURES ON THE PLAINS IN THE LOWER TO MID 60S...AT BEST. .LONG TERM...PCPN SHUD RPDLY COME TO AN END AS STG SUBSIDENCE BEHIND THE WAVE DVLPS ALG THE MTNS AND FNT RANGE. SOME ISOLD ACTIVITY WL PRBLY HANG ON ACRS THE FAR ERN PLAINS SAT EVENING WITH CLRG AFT MIDNIGHT. THIS SHOULD BE AN END TO THE PCPN FOR A FEW DAYS AS A SHORT WAVE RDG BLDS ACRS THE AREAS. ALL MDLS POINT TO SIGNIFICANT DRYING ALF WITH MORE STBL CONDITIONS. WL RMV POPS SUNDAY. TEMPS WL REBOUND NICELY WITH SOME SUN AND TEMPS SHOULD MAKE IT BACK INTO THE MID 70S. LOOKING AHEAD TO THE REST OF NEXT WEEK...ANOTHER DEEP TROF WL MOVE INTO THE PAC NW. UPSTREAM RDG WL BLD ACRS THE AREA WITH PERSISTANT SWLY FLOW ALF. JET WL BE INVOF THE HIGH COUNTRY AND IF WE GET THE PRESSURE FALLS IN THE FNT RANGE SUGGESTED BY THE MDLS...WELL GET SOME GUSTY WINDS IN THE FOOTHILLS MONDAY AND MONDAY NIGHT. FLOW WL RELAX BY MIDWEEK. FIRST OF THE NEXT SET OF DISTURBANCES MAY MAKE IT BACK INTO THE AREA THURS OR FRIDAY. THIS IS ABOUT THE SAME SCENARIO WE HAVE RIGHT NOW...SO A RETURN TO COOLER AND STORMY WX MAY RETURN NEXT WEEKEND. && .BOU...NONE. && KDRBY/046
Hazardous weather outlook, Jun 3, 11:24 AM MDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1124 AM MDT FRI JUN 03 2005 COZ030>051-041200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1124 AM MDT FRI JUN 03 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND ACROSS THE PLAINS AGAIN TODAY. A MOIST AND SLIGHTLY UNSTABLE AIRMASS REMAINS OVER THE REGION TODAY WHILE AN UPPER LEVEL DISTURBANCE OVER THE WESTERN SLOPE THIS MORNING WILL MOVE OVER EASTERN COLORADO THIS AFTERNOON AND EVENING. THE SEVERE WEATHER THREAT IS HIGHEST ACROSS THE PALMER DIVIDE...INCLUDING ELBERT...LINCOLN...AND WASHINGTON COUNTIES WHERE ISOLATED SEVERE STORMS MAY PRODUCE HAIL OF 1 TO 2 INCHES IN DIAMETER. THE TORNADIC THREAT HAS DIMINISHED TODAY DUE TO A WEAKENING OF THE WINDS ALOFT. IN ADDITION TO THE THREAT OF HAIL FROM THUNDERSTORMS...IT IS POSSIBLE THAT STORMS MAY BE SLOW MOVING WITH THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS. COOLER TEMPERATURES ALOFT WILL MOVE OVER THE MOUNTAINS LATER TONIGHT WILL BRING WINTER WEATHER TO THE MOUNTAINS. SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE POSSIBLE BY SATURDAY MORNING AT ELEVATIONS ABOVE 9000 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY. SOME STORM ACTIVITY WILL EVEN BE POSSIBLE IN THE MORNING AS THE ATMOSPHERE WILL BE QUITE UNSTABLE ALOFT. BUT THE THREAT OF SEVERE WEATHER WILL BE SUBSTANTIALLY LESS THAN THE PAST FEW DAYS DUE TO COOLER AIR AT THE SURFACE. AFTER SATURDAY...A RIDGE WILL BUILD ACROSS THE AREA RESULTING IN WARMER AND DRIER WEATHER FOR NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY AFTER 2 PM TODAY ACROSS THE EASTERN PLAINS. DANKERS/046
In the hours before
Local storm report, Jun 3, 5:40 PM MDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 4 ENE BUCKLEY AFB 39.73N 104.68W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0526 PM HAIL 2 NE AURORA 39.72N 104.79W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
&&
RAYLocal storm report, Jun 3, 5:52 PM MDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
FUNNEL CLOUDS
0549 PM HEAVY RAIN 2 S AURORA 39.67N 104.81W
06/03/2005 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
PERIORA AND JEWEL
0536 PM HAIL 4 ENE BUCKLEY AFB 39.73N 104.68W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0526 PM HAIL 2 NE AURORA 39.72N 104.79W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
&&
RAYLocal storm report, Jun 3, 5:55 PM MDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
555 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0551 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
FUNNEL CLOUDS
0549 PM HEAVY RAIN 2 S AURORA 39.67N 104.81W
06/03/2005 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
PERIORA AND JEWEL
0536 PM HAIL 4 ENE BUCKLEY AFB 39.73N 104.68W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0526 PM HAIL 2 NE AURORA 39.72N 104.79W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
&&
WRAYLocal storm report, Jun 3, 6:24 PM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
624 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 4 ESE BENNETT 39.73N 104.36W
06/03/2005 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0618 PM FLOOD 3 SE AURORA 39.67N 104.77W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
YALE AND QUEBEC FLOODING APARTMENT COMPLEX ALONG CREEK
0613 PM HEAVY RAIN 4 NE AURORA 39.74N 104.76W
06/03/2005 2.25 INCH ADAMS CO TRAINED SPOTTER
GUN CLUB ROAD AND MISSISSIPI SAND CREEK OUT OF BANKS
0557 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
AMOUNT SINCE 507PM
0553 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0551 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
FUNNEL CLOUDS
0549 PM HEAVY RAIN 2 S AURORA 39.67N 104.81W
06/03/2005 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
PERIORA AND JEWEL
0536 PM HAIL 4 ENE BUCKLEY AFB 39.73N 104.68W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0526 PM HAIL 2 NE AURORA 39.72N 104.79W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
&&
RAYLocal storm report, Jun 3, 8:49 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
849 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HEAVY RAIN 5 E ADENA 40.02N 103.79W
06/03/2005 2.00 INCH MORGAN CO TRAINED SPOTTER
RAINFALL IN 1 HOUR
0624 PM HAIL 4 ESE BENNETT 39.73N 104.36W
06/03/2005 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0618 PM FLOOD 3 SE AURORA 39.67N 104.77W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
YALE AND QUEBEC FLOODING APARTMENT COMPLEX ALONG CREEK
0613 PM HEAVY RAIN 4 NE AURORA 39.74N 104.76W
06/03/2005 2.25 INCH ADAMS CO TRAINED SPOTTER
GUN CLUB ROAD AND MISSISSIPI SAND CREEK OUT OF BANKS
0557 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
AMOUNT SINCE 507PM
0553 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0551 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
FUNNEL CLOUDS
0549 PM HEAVY RAIN 2 S AURORA 39.67N 104.81W
06/03/2005 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
PERIORA AND JEWEL
0536 PM HAIL 4 ENE BUCKLEY AFB 39.73N 104.68W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0526 PM HAIL 2 NE AURORA 39.72N 104.79W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
&&
RAYLocal storm report, Jun 3, 9:09 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
909 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HEAVY RAIN 5 E ADENA 40.02N 103.79W
06/03/2005 2.00 INCH MORGAN CO TRAINED SPOTTER
RAINFALL IN 1 HOUR
0624 PM HAIL 4 ESE BENNETT 39.73N 104.36W
06/03/2005 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0618 PM FLOOD 3 SE AURORA 39.67N 104.77W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
YALE AND QUEBEC FLOODING APARTMENT COMPLEX ALONG CREEK
0613 PM HEAVY RAIN 4 NE AURORA 39.74N 104.76W
06/03/2005 2.25 INCH ADAMS CO TRAINED SPOTTER
GUN CLUB ROAD AND MISSISSIPI SAND CREEK OUT OF BANKS
0557 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
AMOUNT SINCE 507PM
0553 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0551 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
FUNNEL CLOUDS
0549 PM HEAVY RAIN 2 S AURORA 39.67N 104.81W
06/03/2005 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
PERIORA AND JEWELL
0536 PM HAIL 4 ENE BUCKLEY AFB 39.73N 104.68W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0526 PM HAIL 2 NE AURORA 39.72N 104.79W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
&&
RAYThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:19 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 58 min |
| Jun 3, 6:30 PM MDT | Flash Flood Warning | BOU | Adams, Arapahoe | 2 hr |
Nearby
Flash Flood Warnings in Colorado, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.